# SDR 2020F00179

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 368531390992
- Part serial: 22215
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2196 DISCREPANCY: MAIN CABIN STA-996-STA-1068, RBL-54.75, CORRORED SEAT TRACK OUT-OF-LIMITS. CORRECTIVE ACTION: EVALUATED DAMAGE, REMOVED DAMAGE , INSTALLED REPAIRS IAW E.O.# CS-22215-009.
